Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Glass

side effect/ allergy?

Recommended Posts

This morning my dad said my lips looked swollen. I didn't believe him since it didn't feel any different, but it did look a bit swollen when I looked in the mirror. I just took accutane then.

Has anybody else experienced this? I read somewhere in the net that I should get emergency medical help if I see facial swelling while on accutane.

Share this post


Link to post
Share on other sites

I've never heard that. Don't believe a lot of the stuff online, read through the pamphlet that comes with the medicine although it is a novel.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×